EconPapers    
Economics at your fingertips  
 

ð ‘ž -Gaussian Distributions: Simplifications and Simulations

Paweł J. Szabłowski

Journal of Probability and Statistics, 2009, vol. 2009, 1-18

Abstract:

We present some properties of measures ( ð ‘ž -Gaussian) that orthogonalize the set of ð ‘ž -Hermite polynomials. We also present an algorithm for simulating i.i.d. sequences of random variables having ð ‘ž -Gaussian distribution.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/JPS/2009/752430.pdf (application/pdf)
http://downloads.hindawi.com/journals/JPS/2009/752430.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljps:752430

DOI: 10.1155/2009/752430

Access Statistics for this article

More articles in Journal of Probability and Statistics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnljps:752430